# SDR ARWA20040103

- Difficulty date: January 19, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 67,047 hours, 29,829 cycles
- Engine: Rroyce RB211524B402
- Engine time: 69,496 hours, 29,430 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 69,496 hours, 29,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 EXPERIENCED A SLOW INCREASE IN VIBRATION FROM 105 TO 218 UNITS IN 3 MINUTES WITH A OR B SELECTED.  ALL OTHER PARAMETERS NORMAL. INSPECT MASTER AND INTERNAL GEARBOX CHIP DETECTORS AND OIL FILTERS, NO EVIDENCE OF ENGINE FAILURE NOTED. ACOMPLISHED BOROSCOPE INSPECTION , NO DEFECTS NOTED. REMOVED, CLEANED, LUBRICATED AND RE-INSTALLED FAN BLADES. FOUND DAMAGE FAN ATRITTION LINER, REPAIR LINER IAW RB211 MM 72-31-01. ACCOMPLISHED VIBRATION SURVEY IAW RR MM 71-00-00, FOUND NORMAL. AIRCRAFT RETURN TO SERVICE.
